# SDR CALA0500081

- Difficulty date: March 21, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 20,805 hours, 7,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE OVERHEAD EMERGENCY LIGHTS AT ROW 14 -20 WERE FOUND INOPERATIVE.  THE BATTERY PACK AT ROW 19 WAS REMOVED AND REPLACED IAW MM 33-51-06 AND OPERATION OF THE EMERGENCY LIGHTS WAS RESTORED.
